Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

New approximations to familiar functions


Authors: J. E. Dutt, T. K. Lin and L. C. Tao
Journal: Math. Comp. 27 (1973), 939-942
MSC: Primary 65D15
DOI: https://doi.org/10.1090/S0025-5718-1973-0324874-X
MathSciNet review: 0324874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using an integral representation of the Hermite polynomial and then Gaussian quadrature, very accurate representations are obtained for $ \exp ( - {z^2}),{\operatorname{erf}}(z)$, and $ \arcsin (z)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15

Retrieve articles in all journals with MSC: 65D15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1973-0324874-X
Keywords: Approximation
Article copyright: © Copyright 1973 American Mathematical Society